# SDR AU000627

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Child S2BPITTS
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 22107001
- Condition: Cracked
- Location: Wing Attach Fitt
- Part time: 2,508 cycles
- Component: Wing Attach Fitt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT LOWER WING ATTACHMENT FITTING CRACKED PER PITTS SERVICE BULLETIN 25.  (X)
